# SDR DALA2021101106190

- Difficulty date: October 7, 2021
- Submitted: October 11, 2021
- Operation: Air carrier
- Aircraft: N722TW
- Make and model: Boeing 757231
- Aircraft serial: 29385
- Aircraft time: 79,304 hours, 19,967 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6816 DENT ON FUSELAGE SKIN BTW STA 480-500 BTW STRG 16L TO 17L (FUS). CORRECTIVE ACTION: SUMMARY OF NRC 00128: DENT ON FUSELAGE SKIN BTW STA 480-500 BTW STRG 16L TO 17L WAS EVALUATED IS WITHIN LIMITS PER ETI-57-21-510 REV 2 AND ERA 594520-14 REV ORIG. (1975389)
